Einige Sätze über quadratfreie Zahlen

Th. Estermann

Mathematische Annalen (1931)

  • Volume: 105, page 653-662
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Estermann, Th.. "Einige Sätze über quadratfreie Zahlen." Mathematische Annalen 105 (1931): 653-662. <http://eudml.org/doc/159528>.

author = {Estermann, Th.},
journal = {Mathematische Annalen},
pages = {653-662},
title = {Einige Sätze über quadratfreie Zahlen},
url = {http://eudml.org/doc/159528},
volume = {105},
year = {1931},

AU - Estermann, Th.
TI - Einige Sätze über quadratfreie Zahlen
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 653
EP - 662
UR - http://eudml.org/doc/159528
ER -

Citations in EuDML Documents

  1. Marco Cugiani, Relazione su un gruppo di ricerche di aritmetica additiva dei numeri liberi da potenze.
  2. Stoyan Dimitrov, Pairs of square-free values of the type n 2 + 1 , n 2 + 2
  3. Koichi Kawada, Trevor D. Wooley, Sums of fifth powers and related topics
  4. R. Vaughan, T. Wooley, Further improvements in Waring's problem, IV: Higher powers
  5. Jörg Brüdern, Koichi Kawada, Trevor D Wooley, Additive representation in thin sequences, I : Waring's problem for cubes
  6. Harald A. Helfgott, Power-free values, large deviations, and integer points on irrational curves

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.